MacDonald, D.H. and Sholl, C.A. and Stephenson, P.C.L. (1998) Nuclear magnetic resonance magnetic dipolar spectral density functions for two-dimensional lattice diffusion: hexagonal systems. Journal of Physics-Condensed Matter, 10 (2). pp. 417-428. ISSN 0953-8984.
|The full text of this publication is not available from this repository. (Contact us about this Publication)|
Previous calculations of spectral density functions for like-spin magnetic dipolar interactions between spins undergoing two-dimensional diffusion are extended to the hexagonal lattice and the honeycomb structure. The diffusion models used are the random-walk and mean-field models. Analytic approximations to the functions are obtained. It is shown that the simple function proposed by Richards cannot provide good accuracy over the whole range of frequency and temperature, and a modified function is suggested.
|Subjects:||Q Science > QC Physics|
|Divisions:||Faculties > Science Technology and Medical Studies > School of Physical Sciences|
|Depositing User:||M.A. Ziai|
|Date Deposited:||29 Jun 2011 08:12|
|Last Modified:||29 Jun 2011 08:12|
|Resource URI:||http://kar.kent.ac.uk/id/eprint/17430 (The current URI for this page, for reference purposes)|
- Depositors only (login required):